# SDR AALA202511144072

- Difficulty date: October 25, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 35,519 hours, 14,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD CABIN  SEAT TRACK AT FR 20 AND -Y1292. REPLACED SEAT TRACK PER SRM 51-72-11.
